# SDR YENA2023080100884

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 39,040 hours, 12,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1695, MCO-SJO. 'ENG #2 ECAM AT SAME TIME ODOR EVENT ON FINAL APPROACH; PERFORMED TSM 05-50-00-810-A AND INFO NOTICE. PERFORMED ENGINE #1 & 2 POWER UP. BLEED #2 OPS GOOD IAW AMM 36-11-00. OK FOR SVC.'
